Posted by Rob
on September 17, 2000 at 08:34:46:
In Reply to: Re: Allergic reaction which affects my lips posted by mike on September 14, 2000 at 13:53:12:
: : I get an allergic reaction to something that causes part or all of my top or
: : bottom lip to swell up. It usually subsides after about a day, but i've
: : checked what i've eaten and come into contact with and can see no pattern.
: : The weird thing is that this happened again last night and i've also go a
: : lump on my left arm, half way between my elbow and hand. The third finger on
: : my left hand is also swollen.
: : Has anyone heard of anything similar and what should my next step be?
: : Thanks
: : Rob
: I have the same thing happen to me, but only after I take pain reliever, especially ibuprofin, ever hear of this? Mike
Sorry, I haven't heard of pain relievers causing this type of allergy but it wouldn't suprise me. From information I'm getting off other people, this condition can be caused by any number of foods, chemicals etc.